Alert archive / Ohio / Tornado Warnings in 2024
Tornado Warning 6, NWS Cleveland, OH
NWS Cleveland, OH issued this tornado warning at Mar 14, 2024, 8:12 PM EDT for Ashland County, Huron County, Richland County, Ohio. It was in force for 48 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 14, 2024, 8:12 PM EDT (00:12 UTC)
- Expired
- Mar 14, 2024, 9:00 PM EDT
- In force
- 48 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Tornado
- Observed
- Damage threat
- Considerable
- Hail
- 1.75 in
Counties Ashland County, OH, Huron County, OH, Richland County, OH
The radar
The Cleveland radar (KCLE), 64 km from the middle of the area, began a volume at 00:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 14, 8:28 PM EDT | TSTM WND DMG | 2 Wsw Plymouth, OH | Multiple utility poles down. Metal siding or roof also wrapped around trees on State Route 598 southwest of Plymouth. |
| Mar 14, 8:38 PM EDT | TSTM WND DMG | 3 Wsw Plymouth, OH | Trailer in roadway on West Road in Plymouth. Emergency management also relayed several reports of significant damage southwest of Plymouth. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 14, 5:13 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 0.2 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1623 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 377 m²/s²
- 0-3 km storm-relative helicity
- 549 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
638
WFUS51 KCLE 150012
TORCLE
OHC005-077-139-150100-
/O.NEW.KCLE.TO.W.0006.240315T0012Z-240315T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Cleveland OH
812 PM EDT Thu Mar 14 2024
The National Weather Service in Cleveland has issued a
* Tornado Warning for...
Northern Richland County in north central Ohio...
Southern Huron County in north central Ohio...
Northern Ashland County in north central Ohio...
* Until 900 PM EDT.
* At 811 PM EDT, a confirmed large and extremely dangerous tornado
was located over Plymouth, or 15 miles north of Mansfield, moving
east at 40 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Emergency management confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris
may be deadly to those caught without shelter. Mobile
homes will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete
destruction is possible.
* The tornado will be near...
Savannah around 825 PM EDT.
Polk around 840 PM EDT.
Other locations impacted by this tornadic thunderstorm include
Nankin, Sullivan, Rowsburg, Nova, Shenandoah, Bailey Lakes,
Olivesburg, and Greenwich.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A large and extremely dangerous tornado is on the ground. Take
immediate tornado precautions. This is an emergency situation.
&&
LAT...LON 4090 8272 4107 8273 4107 8227 4106 8227
4106 8217 4099 8217 4099 8213 4082 8213
TIME...MOT...LOC 0011Z 273DEG 33KT 4098 8263
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.75 IN
$$
Sullivan4 follow-up statements
173
WWUS51 KCLE 150019
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
819 PM EDT Thu Mar 14 2024
OHC005-077-139-150100-
/O.CON.KCLE.TO.W.0006.000000T0000Z-240315T0100Z/
Richland OH-Huron OH-Ashland OH-
819 PM EDT Thu Mar 14 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM EDT FOR
NORTHEASTERN RICHLAND...SOUTHEASTERN HURON AND NORTHERN ASHLAND
COUNTIES...
At 819 PM EDT, a severe thunderstorm capable of producing a tornado
was located 7 miles east of Plymouth, or 13 miles northwest of
Ashland, moving east at 40 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Savannah around 825 PM EDT.
Polk around 840 PM EDT.
Other locations impacted by this tornadic thunderstorm include
Nankin, Sullivan, Rowsburg, Nova, Shenandoah, Bailey Lakes,
Olivesburg, and Greenwich.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4088 8259 4107 8260 4107 8227 4106 8227
4106 8217 4099 8217 4099 8213 4082 8213
TIME...MOT...LOC 0019Z 273DEG 33KT 4098 8253
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Sullivan508
WWUS51 KCLE 150030
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
830 PM EDT Thu Mar 14 2024
OHC077-139-150040-
/O.CAN.KCLE.TO.W.0006.000000T0000Z-240315T0100Z/
Richland OH-Huron OH-
830 PM EDT Thu Mar 14 2024
...THE TORNADO WARNING FOR NORTHEASTERN RICHLAND AND SOUTHEASTERN
HURON COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until midnight EDT for north
central and northeastern Ohio.
LAT...LON 4090 8241 4099 8242 4099 8244 4100 8244
4107 8243 4106 8219 4105 8217 4099 8217
4099 8213 4084 8213
TIME...MOT...LOC 0030Z 273DEG 36KT 4097 8237
$$
OHC005-150100-
/O.CON.KCLE.TO.W.0006.000000T0000Z-240315T0100Z/
Ashland OH-
830 PM EDT Thu Mar 14 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM EDT FOR NORTHERN
ASHLAND COUNTY...
At 830 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Savannah, or 7 miles north of Ashland, moving east
at 40 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Polk around 835 PM EDT.
Other locations impacted by this tornadic thunderstorm include Nova,
Nankin, Bailey Lakes, Sullivan, and Rowsburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4090 8241 4099 8242 4099 8244 4100 8244
4107 8243 4106 8219 4105 8217 4099 8217
4099 8213 4084 8213
TIME...MOT...LOC 0030Z 273DEG 36KT 4097 8237
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Sullivan536
WWUS51 KCLE 150048
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
848 PM EDT Thu Mar 14 2024
OHC005-150100-
/O.CON.KCLE.TO.W.0006.000000T0000Z-240315T0100Z/
Ashland OH-
848 PM EDT Thu Mar 14 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM EDT FOR
NORTHEASTERN ASHLAND COUNTY...
At 848 PM EDT, a severe thunderstorm capable of producing a tornado
was located over West Salem, or 11 miles northeast of Ashland, moving
east at 40 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northeastern Ashland County, including the following locations...
Sullivan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4090 8227 4104 8227 4105 8217 4099 8217
4099 8213 4089 8213
TIME...MOT...LOC 0048Z 273DEG 33KT 4096 8215
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Sullivan114
WWUS51 KCLE 150056 RRA
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
856 PM EDT Thu Mar 14 2024
OHC005-150106-
/O.EXP.KCLE.TO.W.0006.000000T0000Z-240315T0100Z/
Ashland OH-
856 PM EDT Thu Mar 14 2024
...THE TORNADO WARNING FOR NORTHEASTERN ASHLAND COUNTY WILL EXPIRE AT
900 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until midnight EDT for north
central and northeastern Ohio.
LAT...LON 4090 8227 4104 8227 4105 8217 4099 8217
4099 8213 4089 8213
TIME...MOT...LOC 0056Z 273DEG 33KT 4096 8207
$$
SullivanWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this tornado warning went out at Mar 14, 7:46 PM EDT, 26 minutes earlier.
Area forecast discussion, Mar 14, 7:46 PM EDT, 26 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 746 PM EDT Thu Mar 14 2024 .SYNOPSIS... Low pressure and a cold front moves south through the region later this evening and tonight. High pressure will build into the Midwest behind the front for Friday. A low pressure system will dive southeast across the Great Lakes region this weekend bringing in a chilly airmass for the beginning of next week. && .NEAR TERM /THROUGH SATURDAY/... 7:45 PM Update... Tornado Watch is in effect for portions of North Central and Northwest Ohio through midnight tonight. Areas of strong to severe storms are continuing to move across the area with tornadoes and large hail remaining the primary threat. Outside of severe storms, we will continue to keep an eye on any hydrological concerns across areas in Northwest and North Central Ohio who have already recorded upwards of an inch of precipitation from showers and storms earlier today. Previous discussion... The line of convection that has worked into the western zones has degraded slightly sooner/further west than originally anticipated, but still has small pockets of wind embedded within. Leftover convection will continue the eastward push, further moving into slightly more stable low/mid level atmosphere. The focus then turns to the setup in the wake of this line of convection, and carefully watching the real time observations back over northern Indiana. This is going to give clues as to how well the atmosphere recovers. Stationary boundary has lifted slight north as a warm front to the northern shore of Lake Erie. Surface low continues its track east northeastward towards southern Lake Michigan. In the clearing, northern Indiana temperatures are quickly recovering 4-8F with insolation and continued southerly feed. Low level moisture transport, particularly 925-850mb on the increase as well as is the low level jet in general, and it appears there is a cumulus field trying to redevelop in the clearing. Expecting the next batch of convection to move into the western zones of the CWA after 22Z or so with the approach of the surface/frontal boundary, and driven by a weak open wave aloft tracking across Lake Michigan towards southern Ontario. Limited MUCAPE should not be an issue for additional storm formation with strong wind potential given the fast low level flows and aided by mid level drying. 850mb winds increase to 50-60kts, and helicity on the rise as well giving the potential for rotation. As of 235PM while composing this, it appears the beginnings of this next round of convection are forming via visible satellite imagery in central Illinois. The next question will be timing the arrival of the convection with the expected southeastward push of the frontal boundary over northwest OH. Expecting the main convective activity to be relegated to the southern half of the CWA heading into the evening/late evening. Also need to watch additional rainfall for the northwestern zones where 1.25-1.75 inches of rain have fallen already. High pressure after 18Z Friday into Friday ends the near term with dry weather. Temperatures cooler Friday. && .SHORT TERM /SATURDAY NIGHT THROUGH SUNDAY NIGHT/... A stronger cold front moves across the region on Saturday with lake enhanced rain showers developing then continuing into Saturday night. Rain will begin to transition to snow on Sunday as the colder air deepens across the region. Lake effect snow should develop Sunday night with light accumulations anticipated. Highs Saturday should be in the 50's. Lows Saturday dip to the 30's. Not much recovery on Sunday with highs in the 40's. && .LONG TERM /MONDAY THROUGH THURSDAY/... Cold air continues over the region into Monday as another strong upper level trough moves across the region by Monday evening. Expect to see some snow across a large portion of the region but it will have difficulty accumulating until Monday evening after sunset. Some lake effect rain/snow looks like it will persist across NE OH into NW PA Tuesday Night into Wednesday. Temperatures will be below seasonal averages Monday into Tuesday. Slightly warmer Wednesday into THursday with highs returning to the 40's to lower 50's. && .AVIATION /00Z Friday THROUGH Tuesday/... Strong to severe storms are currently impacting terminals along and south of US-224. Severe storms contain large hail, damaging wind gusts, and a few tornadoes in discrete convection. Generally VFR ceilings across the area outside of storms, with reductions to cigs/vis to IFR in heavy rainfall. Have tempo groups at terminals for IFR cigs/vis and strong wind speeds/gusts where highest confidence in thunderstorm/convective potential exists. Behind storms this evening, expecting a reduction to widespread IFR/LIFR ceilings through the late morning hours Friday morning. Southerly winds, outside of strong winds in thunderstorms, 12-20 knots sustained with gusts 20-30 knots this evening turn northerly through the overnight hours tonight. Northerly winds will persist through the remainder of the TAF period, though they should remain at or below 10 knots. Outlook...Non-VFR expected in low ceilings continuing behind a cold front on Friday and Friday night. Non-VFR possible in rain showers Saturday night through Sunday before changing to snow showers Sunday night through Monday. && .MARINE... A stationary boundary will linger near the south shore of the lake through the evening as low pressure eventually tracks eastward along it. In its wake a cold front will cross the region with winds shifting to the west and northwest while increasing to 10 to 15 knots. Thunderstorms through the evening may produce locally higher wind gusts. High pressure briefly builds into the region Friday into Saturday. The next cold front moves across the region at some point Saturday evening. Southwesterly winds ahead of the front may get close to small craft levels but as winds shift to the west they increase to 15 to 25 knots with the stronger cold air advection. These stronger winds persist into Monday night or Tuesday with the direction bouncing from northwest to southwest. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. NY...None. MARINE...None. && SYNOPSIS...26 NEAR TERM...Iverson/26 SHORT TERM...MM LONG TERM...MM AVIATION...Iverson MARINE...MM
Hazardous weather outlook, Mar 14, 5:38 PM EDT, 2 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 538 PM EDT Thu Mar 14 2024 OHZ003-006>009-017>019-027>029-036-037-047-152145- Lucas-Wood-Ottawa-Sandusky-Erie-Hancock-Seneca-Huron-Wyandot- Crawford-Richland-Marion-Morrow-Knox- 538 PM EDT Thu Mar 14 2024 ...TORNADO WATCH 44 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... This Hazardous Weather Outlook is for north central Ohio and northwest Ohio. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. Please relay any information about observed severe weather to the NWS. OHZ010>013-020>023-030>033-038-152145- Lorain-Cuyahoga-Lake-Geauga-Medina-Summit-Portage-Trumbull-Ashland- Wayne-Stark-Mahoning-Holmes- 538 PM EDT Thu Mar 14 2024 This Hazardous Weather Outlook is for north central Ohio and northeast Ohio. .DAY ONE...Tonight. Strong to severe thunderstorms are expected to develop across the region today. The best timing for these stronger storms will be this evening, or roughly, from 6 PM to 11 PM. The main threat with any storms will be large hail, greater than one inch in diameter. Some storms could generate a damaging wind threat and a tornado could also be possible. For that, these counties are in a Marginal Risk of severe weather from the Storm Prediction Center. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS. LEZ061-142>149-162>169-OHZ014-089-PAZ001>003-152145- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Maumee Bay to Reno Beach OH- Reno Beach to The Islands OH-The Islands to Vermilion OH- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border-Ashtabula Inland-Ashtabula Lakeshore-Northern Erie- Southern Erie-Crawford- 538 PM EDT Thu Mar 14 2024 This Hazardous Weather Outlook is for Lake Erie, northeast Ohio and northwest Pennsylvania. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Mar 14, 7:11 PM EDT, 1 hour 1 minute before
Preliminary Local Storm Report
National Weather Service Cleveland OH
711 PM EDT Thu Mar 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0703 PM Tornado 4 NNW Mount Blanchard 40.95N 83.58W
03/14/2024 Hancock OH Law Enforcement
Law enforcement observed a tornado at OH-37
and Township Road 168.
&&
PSLocal storm report, Mar 14, 7:33 PM EDT, 39 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
733 PM EDT Thu Mar 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM Funnel Cloud 4 ESE New Riegel 41.02N 83.24W
03/14/2024 Seneca OH Public
Numerous observations of lowering funnel
cloud.
&&
PSLocal storm report, Mar 14, 7:37 PM EDT, 35 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
737 PM EDT Thu Mar 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM Hail 1 WSW Tiffin 41.11N 83.19W
03/14/2024 E1.00 inch Seneca OH Trained Spotter
&&
PSLocal storm report, Mar 14, 7:42 PM EDT, 30 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
742 PM EDT Thu Mar 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 PM Tstm Wnd Dmg 5 SE New Riegel 40.99N 83.26W
03/14/2024 Wyandot OH Public
Utility pole down and hit a vehicle.
&&
PSLocal storm report, Mar 14, 8:06 PM EDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
806 PM EDT Thu Mar 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0757 PM Tstm Wnd Dmg 3 WSW Jenera 40.88N 83.79W
03/14/2024 Hancock OH Emergency Mngr
Report of damage to houses near Township
Road 29 and Township Road 12.
&&
MainesLocal storm report, Mar 14, 8:12 PM EDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
812 PM EDT Thu Mar 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0803 PM Tornado 4 W Plymouth 41.00N 82.74W
03/14/2024 Huron OH Fire Dept/Rescue
Fire department reported half-mile wide
tornado crossing State Route 103 near the
Crawford County OH and Huron County line.
Report relayed by emergency management.
&&
MainesThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 8:23 PM EDT | Areal Flood Advisory | CLE | Huron, Seneca | 3 hr |
| Mar 14, 8:28 PM EDT | Tornado Warning | CLE | Crawford, Seneca, Wyandot | 47 min |
| Mar 14, 8:38 PM EDT | Severe Thunderstorm Warning | CLE | Knox | 37 min |
| Mar 14, 8:43 PM EDT | Tornado Warning | CLE | Ashland, Medina, Wayne | 47 min |
| Mar 14, 8:54 PM EDT | Flash Flood Warning | CLE | Ashland, Huron, Richland | 3 hr |
| Mar 14, 9:36 PM EDT | Severe Thunderstorm Warning | CLE | Medina | 39 min |
| Mar 14, 9:52 PM EDT | Severe Thunderstorm Warning | CLE | Portage, Stark, Summit | 38 min |
| Mar 14, 10:21 PM EDT | Special Marine Warning | CLE | 61 min | |
| Mar 14, 10:50 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga, Lake | 40 min |
| Mar 14, 11:25 PM EDT | Special Weather Statement | CLE | Trumbull | 35 min |
| Mar 15, 2:19 AM EDT | Marine Dense Fog Advisory | CLE | 9 hr | |
| Mar 15, 2:20 AM EDT | Dense Fog Advisory | CLE | Ashtabula, Cuyahoga, Geauga, Lake, Lorain, Medina and 3 more | 9 hr |
| Mar 15, 10:38 AM EDT | River Flood Warning | CLE | Sandusky, Wood | 25 hr |
Nearby
Tornado Warnings in Ohio, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.